# SDR ASAA2014111509670

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 23,500 hours, 7,232 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROXIMATELY LT SIDE WINDOW OVERHEAT.  ACFT GROUNDED.  PERFORM FIM TASK 30-41 TASK 801, NO FAULTS INDICATED.  PERFORMED OPS TEST FIM 30-41-00-710-801. OPS CHECKED GOOD.  OK FOR SERVICE
